# SDR SWAA2023081575980

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BS 294-312 LBL 11 WL 208.<[01] REPLACED U WITH - OF PN PB 2297;[02] CERTIFIED;[03] UPDATED STEP 3.;[04] CERTIFED STEP 3;[05] UPDATED STEP 3.;[06] CERTIFIED INSTALLATION OF INTERCOSTAL BS294-BS312 LBL11;[07] VERIFIED STEP 3 IN PARTIAL;[08] REINSTALLED 2 E/A PULLEY BRACKETS BETWEEN LBL 11-15; FLOORE BEAM BS 294 PER SRM 51-40-02-0G-0 DWG #141A5502 REV. E;[09] COMPLETED INSTALLATION OF INTERCOSTAL BS 294-312 LBL 11 WL 208. IAW SRM 51-40-02-0G-0 DWG.# 141A5600.REV N;[10] VERIFIED STEPS 3 AND 4 COMPLETED;[11] VERIFIED STEPS 3 AND 4 AND CARD COMPLETED.;[12] VERIFIED STEPS 3;4 COMPLETE.;[13] VERIFIED ALL STEPS; ALL CORRECTION ACTIONS AND MEASUREMENT TABLE COMPLETE; CARD COMPLETE.
